Doctor insights on:
I took Trileptal for a few months and then stopped taking it. I have been experiencing nausea and dizziness for a year ever since. Is this related?
55 yo woman. Taking Trileptal, Pristiq, (desvenlafaxine) Nsaids. Experienieng extreme fatigue, dizziness, SOB, nausea, urinary hesitancy. Could it be low blood sodi?
Yes: The fatigue, nausea and dizziness can be low sodium. Have that checked. The urinary hesitancy can be an anticholinergic side effect of the medication. The SOB and dizziness can be from anemia which can result from occult blood loss due to GI bleeding from NSAID. A CBC and chem panel will help see if of the above is true. ...Read more
Can i take phenergan (promethazine) if on wellbutrin,topamax,trileptal,klonopin,neurontin?no seizure history im aware of,dont drink or do drugs.get migraines&nausea.
Good question: As Trileptal does metabolize through the liver and does have drug-drug interaction potential. You likely could tolerate triptans to stop the headache, and might best prevent via usage of OTC meds, such as riboflavin, CoQ-10, butterbur, riboflavin, magnesium. ...Read moreSee 1 more doctor answer
Not yet: Trileptal is used as a mood stabilizer "off label" from fda approved uses. This doesn't mean it's not effective, it means the fda hasn't seen enough research to approve its use as a mood stabilizer. Many clinicians have seen benefits from trileptal in stabilizing mood. Ultimately it's up to your doctor consulting with you to chose the best medication for your individual problem. ...Read more